On quasi-stable sets
AbstractIn this paper it is shown that for a bimatrix game each quasi-stable set is finite.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Maastricht University in its series Open Access publications from Maastricht University with number urn:nbn:nl:ui:27-3811.
Date of creation: 1996
Date of revision:
Publication status: Published in International journal of game theory (1996) v.25, p.43-49
Contact details of provider:
Web page: http://www.maastrichtuniversity.nl/web/Home.htm
Other versions of this item:
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Kuipers, Jeroen & Vermeulen, Dries & Voorneveld, Mark, 2009.
"A generalization of the Shapley-Ichiishi result,"
Working Paper Series in Economics and Finance
711, Stockholm School of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (J.Odekerken).
If references are entirely missing, you can add them using this form.